I am on 20mg per day. Day one Previously I have suffered from serotonin syndrome with sertraline I have been on mirtazapine but just stopped yesterday at 30mg per day level. Doc said switch was safe.
I have dilated pupils which worries me as a previous serotonin sufferer. I also feel quite wired but not manic and quite chilled really. I don’t have the other syndrome symptoms I had before like diarrhea, irregular breathing/heart rate etc. BUT I am paranoid - has anyone else had or heard of this dilated pupil symptom on its own that has gone away. I see it is 1/100 that the data says get dilated pupils but still I am interested in personal feedback.
Hi, Banjoman! Personal experience: Yes, I had mydriasis (dilated pupils) and blurred vision also as a result. It's actually happens quite rarely but people here have asked this question about Prozac and some other antidepressants. "Uncommon (0.1% to 1% of users): Conjunctivitis, dry eyes, mydriasis, photophobia" As I remember this side effect and a mild headache resolved in just a few days after starting treatment. Hope this help reassure you, but since you know the symptoms of serotonin syndrome be on the alert for other signs. If you have further questions or concerns always feel free to post again or just use the comment button just below, okay?